# SDR DALA2020040902215

- Difficulty date: April 3, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,969 hours, 15,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 LOWER FRAME WEB CORRODED STA 1197+88 STRINGER 38L-38R OUT OF LIMITS. REPLACED WEB (LP 1545188)
